# SDR DALA13064260940

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 64,904 hours, 48,550 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, KEVLAR CAM PIN LOOSE ON THE TAILCONE RELEASE MECHANISIM.  DISASSEMBLED & RETORQUED IAW AMM 53-53-02.
